Anyone get chest soreness/back achiness on zometa?

Options
mlmjt1
mlmjt1 Member Posts: 537
edited March 2014 in Breast Cancer #1
I am doing a clinical trial and just started zometa last week friday so I guess I am what, 5 days out. Anyway, it pretty much kicked my backside over the weekend with a temp of 101.4, body aches etc etc etc, but now my chest is achy when I deep breathe. I have no resp symptoms, had a bone scan and chest ct last wk and all was ok. I saw my internist yesterday and the lungs are clear and had an ekg for upcoming surgery in January...

So, could it still be zometa this many days from the first infusion?

Thanks guys

LInda T

Comments

  • Jadie
    Jadie Member Posts: 723
    Options
    I think it could be
    My first infusion kicked my butt also. For a few days I had flu like symptoms. My second infusion went much better.

    Jadie<3
  • m_azingrace
    m_azingrace Member Posts: 399
    Options
    Jadie said:

    I think it could be
    My first infusion kicked my butt also. For a few days I had flu like symptoms. My second infusion went much better.

    Jadie<3</p>

    Yes, it's very possible
    I've been getting a monthly infusion of Zometa since September, and the first one was really
    bad. The day of the infusion, I felt "normal", and thought I was home free. However I awoke the next day in total misery with the worst flu-like symptoms I've ever experienced. I spent the next 3 days in agony. I felt like I'd been beat up and run over. It took me another couple of days to feel completely well again. I was tired, achey and useless. Once the symptoms ran their course, I was fine. Subsequent infusions have been fine, with little to no SE. We're all different. Since this is only the 5th day since the infusion, it's very possible that the symptoms you are experiencing are lingering result of the first treatment. You might want to mention this to the study monitor, as it's probably one of the things they'll want to keep track of. I have been told that Zometa can cause continuing joint pain, but I've not been bothered by that as yet. Hopefully you will do well too. Hugs to you.
  • meena1
    meena1 Member Posts: 1,003
    Options
    I get zometa every 4 weeks,
    I get zometa every 4 weeks, i still feel like my legs get achy. I have been getting it for a year and a half. However, i never had chest pain or problems breathing. not sure if this could be related
  • wan1135
    wan1135 Member Posts: 8
    Options
    sorness after zometa treatment
    Hi Linda,

    I had that same body acheness the first few threatments of zometa. I've been in treatment since April. The first I would say 3 the next day I felt like a truck hit me. Now I go have my treatment & feel nothing. The achenesss goes away as U get further along in your treatments.

    God Bless You!
  • chiefsflower1
    chiefsflower1 Member Posts: 7
    Options
    pains from Zometa
    Yes I get the things you describe and more. I've been on it about 8 months. The first time was the worst, with severe pain in my leg bones and moderate pain in the bones elsewhere. The is also chest pains, not as bad anymore and always a fever about 3 days after treatment. My doctors and I have found that getting a Lucine shot (may noy be spelt right)3 or 4 days ater Zometa and chemo helps my white blood cells rebuild faster, and that makes the side effects of the Zometa ease faster. Also very hot showers focusing on the painful areas helps ease the pain and jumpy feeling associated with the pain.
    Betty